Ta Moko and Roaccutane
I'm travelling with my family to New Zealand at the end of the year and had planned to get my moko while I was there. Since I made this decision, I have started taking Roaccutane for acne on my shoulders.
Ta Moko is a rite of passage in the maori culture, so I've got my heart set on having mine done at the end of the year while I'm there with my family. It's distinct from tattooing because the skin is carved by uhi (chisels) rather than having the pigment placed in the surface of the skin with needles, leaving the skin with grooves aswell as the pigment.
I was told by my dermatologist not to get a tattoo because it won't heal properly - before I could explain the method.
I've researched whether or not Ta Moko and roaccutane would have the same problems as a regular tattoo and roaccutance, but could only find stories and reccomendations associated with the later.
Can you please explain if Ta Moko and Roaccutane would have the same problems as regular tattoos and Roaccutane?